RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 76–79 (Mi dan44570)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

A lattice model connected with a nonlinear Schrödinger equation

A. G. Izergin, V. E. Korepin

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (522 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.43+530.145
Presented: L. D. Faddeev
Received: 26.02.1981

Citation: A. G. Izergin, V. E. Korepin, “A lattice model connected with a nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 76–79

Citation in format AMSBIB
\Bibitem{IzeKor81}
\by A.~G.~Izergin, V.~E.~Korepin
\paper A lattice model connected with a nonlinear Schr\"odinger equation
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 76--79
\mathnet{http://mi.mathnet.ru/dan44570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0627387}
\zmath{https://zbmath.org/?q=an:0941.82507}


Linking options:
  • http://mi.mathnet.ru/eng/dan44570
  • http://mi.mathnet.ru/eng/dan/v259/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Sklyanin, “Some algebraic structures connected with the Yang–Baxter equation”, Funct. Anal. Appl., 16:4 (1982), 263–270  mathnet  crossref  mathscinet  zmath  isi
    2. A. I. Molev, M. L. Nazarov, G. I. Olshanskii, “Yangians and classical Lie algebras”, Russian Math. Surveys, 51:2 (1996), 205–282  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019